# SDR QXEA200500819

- Difficulty date: April 18, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT ENGINE UPPER TRANSCOWLING FORWARD FLANGE IS CHAFING ON TORQUE BOX STRUCTURE IN TWO PLACES AND 11:00 AND 1:00 O'CLOCK POSITIONS.  REPAIRED IAW HORIZON AIR EA R-78-37 AND REO 670-78-33-362.
